Results 1 to 2 of 2
Ejaculation Problem - Need Help
  1. #1
    JordanJones5 is offline New Member
    Join Date
    Jan 2014
    Location
    Winipeg, Canada
    Posts
    16

    Question Ejaculation Problem - Need Help

    I am 26 years of age and am suffering from ejaculation issues, its past 2 months i lose my erection before time. Thus the doctor prescribed me 50 mg viagra..which actually worked..i have used it 3 times since then. .and the effect had been really great. However when I used it last week , it worked great but later I started feeling dizzy and low. What could it be? Has anyone experienced this before?I am on Dilatrate40 mg from past 2 weeks.I need this drug as i expirience chest pain at times.

  2. #2
    Robin511 is offline New Member
    Join Date
    Mar 2014
    Location
    Canada
    Posts
    10

    Default

    Hey jordan...even i have used viagra..many times...after a few months as i was suffering from chronic heart disease..i was put on Dilatrate20 mg twice a day...after which when i used Viagra..i felt palpitations and my blood pressure became very low..that i fainted two - three times..(

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22